I was first diagnosed with hypothyrodism when I was 20 yrs old. I have been on Levothyroxine since then ( now 27) and my TSH remained fairly regular with few side effects for the last 7 years. I am now 12 weeks pregnant and since the start of my pregnancy my TSH dramatically kept going up, at one point it reached 24. It went downt to 6, and now is in hyper range at .25. My Endo has been changing my dose about every three weeks. She does not think I need to be concerned with health of baby since my T3 and T4 have stayed in the normal range throughout the course of my pregnancy. Do you agree with this?
Also, I just realized that my pharmacy is not consistent with the manufacturer they use for my Levothyroxine, could this be part of the problem with my wild TSH? Thankyou so much just want a second opinion.
You should get on the real Synthroid or Levoxyl. Your pharmacist is right. Generics are not consistent with the fillers in their meds and from what I have learned, this can be a big problem. I don't think your baby is in danger as there have been lots of babies born to women with the same problem. Pregnancy complicates the hormones and therefore your thyroid, too. Get on the real thing and stick with it. That is my suggestion. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.